# SDR SIMA1261

- Difficulty date: May 5, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, F, A

## Discrepancy

FLT - 3600 - CARGO SMOKE LIGHT CAME ON IN FLIGHT.  DISCHARGED NR 1 CARGO FIRE BOTTLE.  SMOKE LIGHT WENT OUT, A/C DIVERTED TO ABI.  PERFORMED DETAILED CLEANING OF CARGO SMOKE DETECTORS AND PERFORMED OPS CHECK OF SMOKE DETECTOR SYSTEM IAW SAAB AMM.  OPS CHECK GOOD.  AIRCAFT RETURNED TO SERVICE.  (M)
